# SDR SIMA20140131005

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 23,425 hours, 19,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 19991
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER THE WING EMERGENCY LIGHTS INOPERATIVE ON BOTH SIDES.  R & R NR 4 POWER SUPPLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
